# SDR ERKR200100046

- Difficulty date: January 7, 2001
- Submitted: January 7, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR OF MISDRILLED HOLE DAMAGE; LOCATED BETWEEN STATIONS 294 & 301, L10L TO L18L; FRAME AND CLOSEOUT WEB. CONSISTS OF REMOVING AND REPLACING THE DAMAGED LOWER PORTION OF THE FRAME AND INSTALLING A SPLICE TO JOIN THE EXISTING AND REPLACEMENT SECTIONS, INSTALLING A REPAIR BUSHING IN THE INNER CHORD OF THE FRAME ABOVE THE SPLICE AND FINALLY ADDING A DOUBLER TO THE INBD SIDE OF THE CLOSEOUT WEB. PER ECRA 933-53-095-2.
